Invertibility of Sobolev mappings under minimal hypotheses

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We prove a version of the Inverse Function Theorem for continuous weakly differentiable mappings. Namely, a nonconstant W1, n mapping is a local homeomorphism if it has integrable inner distortion function and satisfies a certain differential inclusion. The integrability assumption is shown to be optimal.

Original languageEnglish (US)
Pages (from-to)517-528
Number of pages12
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume27
Issue number2
DOIs
StatePublished - Jan 1 2010

Keywords

  • Differential inclusion
  • Finite distortion
  • Local homeomorphism

ASJC Scopus subject areas

  • Analysis
  • Mathematical Physics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Invertibility of Sobolev mappings under minimal hypotheses'. Together they form a unique fingerprint.

  • Cite this